# SDR CALA2025081907933

- Difficulty date: August 16, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 91,346 hours, 12,836 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Part number: 285T004963
- Part serial: D01037
- Condition: Faulted
- Location: Flap Sys
- Part time: 74,788 hours, 11,391 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE FLAP ASYM EICAS ON FLAP RETRACTION 1 TO UP WHEN A/C ARRIVED AT GATE, NO MSG PRESENT. CREW SAYS EICAS MSG WA S INTERMITTENT. ON BIT TEST OF FSEU, FOUND FAULT CODE 27-81021, LE OTBD ASYM IN FAULT HISTORY. VISUALLY INSPECTED & CLEANED PROX SENSORS M276 & M297 L SLAT #1 OUTBD, & RT SLAT 9 OTBD. R&R FSEU UP TO STEP (8) FLAP POS TRANSMITTER CHECK. DURING CHECK, FOUND M473, M492,M491,M489 OUT OF LIMITS.  REMOVAL AND REPLACEMENT OF FSEU REF TASK 27-51-01-404-130. OUT OF LIMIT SENSORS.   TRANSMITTER M473, M489, M491 AND M492 ADJUSTED IN REFERENCE WITH AMM 27-51-45. OPS CHECK CARRIED OUT IAW AMM 27-51-00. FOUND SATISFACTORY. NO MESSAGE ON EICAS
